Please answer me :(
Dec 29, 2012
I have posted multiple times, and feel like I'm going to die without some sort of answer (I don't mean to sound dramatic but the angst is killing me). I had a high risk encounter, followed by a low risk the following weekend. I took a dose of PEP (4 pills altogether) but was then told to stop as the risk wasn't high enough. Two weeks after taking the PEP (and three from the initial risk) I took a viral load test which came up negative. I was wondering about the chances of the PEP suppressing my viral load? What are the odds that the small amount I took could have done this? I have been experiencing pains in muscles and joints, muscle weakness, headaches, and a rash on my hands (I think). No fever or sore throat. I beg for a reply as I feel almost suicidal about this whole thing :( :( :(
Response from Ms. Southall
Hi Just taking 4 pills and then having the test weeks after stopping PEP your viral load if present would be measurable. Have you had an HIV test done other screenings for other sexually transmitted infections? I would recommend that you follow up with your health care provider for the continued symptoms you are experiencing to be evaluated.
Be well and stay safe, Shannon
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Blood In Semen After Anal Sex Worried I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Rash After Mutual Masturbation Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- Can Herpes Cause Diarrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.